Discussions that mention florinef

Open to All Other Health Topics board


I think I found my twin... you sound JUST like me :) I use to swim all the time but I dont anymore simply also because I cant stand being out in the sun...my family thinks Im crazy but I feel weak , my heart races and dizzy out in the sun... Yes I also feel like Im burning my skin too :) Its aweful...isnt? I need to be in shady cool places all the time now.... Its almost like if I were allergic to the sun or heat..:(

The reason why I asked about anxiety disorder is because 90 percent of patients with POTS are wrongly diagnosed with anxiety and panic attacks since both disorders share the some of the same symptoms.. interesting hugh? Most doc dont know what Pots is since it only has been discovered since 1990's...... most people go on thinking its anxiety when it endeds up being pots!

Bradycardia is slow heart rate.. I have tachycardia...super fast heart rate
:( I know this may sound insensitive and selfish but I hope you have pots so I can have someone to talk to about it...since it is so new people that have it dont know they do and not much is known about it so for selfish reasons it would be nice to find someone I can relate to :) but of course I do hope you dont!

Pots usually meds are given- florinef and miodrine (proamatine).. Like youI wont even take regular tylenol..... in fact when I had me kids the docs made me have the epidoral... :) anyway i have these meds but havent taken yet.. truth is they scare me ..one is a steroid and the other constricts your blood vessels.. verystrong meds that who knows what it will do to your body? Can I ask how old you are? i am curious if pots hits young or old or all in between...

If you do have it and are put in meds maybe well start the meds toegther and compare notes! :)
I am so glad i found your post! My 19 year old daughter has POTS. she has had it since 15. She has been on Florinef since. This past year at college everything got worse for her. We went to an adult electrophsyologist in June and she was placed on a beta blocker (Toprol) what a nightmare that med was for 4 weeks! Then a week ago she was placed on Theadur. My child can not move, sleep, eat. Her stomach has been a mess and her heart rate runs 130 to 180 when she is up. I have decided to take her off the theadur and put her back on the florinef. she also wears compression stockings now. any advice would be great.
sherr
Hi to everyone suffering with POTS syndrome, I was diagnosed with it in January of this year. I find day to day activities very difficult, walking going up stairs is a real effort and just getting out of bed in the mornings.

I have recently been taking a 1/4 of a tablet of florinef which is helping. I drink a pint of water before I get out of bed in the mornng this helps and I have a Zenchi machine which helps with circulation. I do yoga and try to walk as much as possible.

I have times when I feel really down with it as I feel like an old woman and im only 28 I hope it will eventually disappear.

Does anyone else know of anything else that can help?

Its so frustrating.

thanks emma